# SDR AUS20010991

- Difficulty date: August 29, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Separated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(AUS) EMERGENCY EXIT SEPARATED DURING FLIGHT. NO DAMAGE TO AIRCRAFT.
